# SDR AALA201806209015

- Difficulty date: May 26, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112826002
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED DUMMY RAIL BETWEEN FRAMES 12 TO 16, STRINGER 23L, AND Y503.2.   REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DRAWING #D53110984.
